Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 104840, 10 pages
http://dx.doi.org/10.1155/2014/104840
Research Article

Polynomial Reproduction of Vector Subdivision Schemes

1Department of Mathematics, Shantou University, Shantou, Guangdong 515063, China
2Department of Mathematics, Dezhou University, Dezhou 253023, China
3Department of Mathematics, Hanshan Normal University, Chaozhou, Guangdong 521041, China

Received 1 April 2014; Accepted 25 May 2014; Published 7 July 2014

Academic Editor: Wenchang Sun

Copyright © 2014 Y. F. Shen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. S. Cavaretta, W. Dahmen, and C. A. Micchelli, “Stationary subdivision,” Memoirs of the American Mathematical Society, vol. 93, no. 453, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. N. Dyn and D. Levin, “Subdivision schemes in geometric modelling,” Acta Numerica, vol. 11, pp. 73–144, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. C. Conti and G. Zimmermann, “Interpolatory rank-1 vector subdivision schemes,” Computer Aided Geometric Design, vol. 21, no. 4, pp. 341–351, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. K. Jetter and G. Zimmermann, “Polynomial reproduction in subdivision,” Advances in Computational Mathematics, vol. 20, no. 1–3, pp. 67–86, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. B. Han, “Vector cascade algorithms and refinable function vectors in Sobolev spaces,” Journal of Approximation Theory, vol. 124, no. 1, pp. 44–88, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. F. Keinert, Wavelets and Multiwavelets, Chapman & Hall/CRC, Boca Raton, Fla, USA, 2004. View at MathSciNet
  7. G. Plonka, “Approximation order provided by refinable function vectors,” Constructive Approximation, vol. 13, no. 2, pp. 221–244, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. K. Hormann and M. A. Sabin, “A family of subdivision schemes with cubic precision,” Computer Aided Geometric Design, vol. 25, no. 1, pp. 41–52, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. N. Dyn, K. Hormann, M. A. Sabin, and Z. Shen, “Polynomial reproduction by symmetric subdivision schemes,” Journal of Approximation Theory, vol. 155, no. 1, pp. 28–42, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. C. Conti and K. Hormann, “Polynomial reproduction for univariate subdivision schemes of any arity,” Journal of Approximation Theory, vol. 163, no. 4, pp. 413–437, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. M. Charina and C. Conti, “Polynomial reproduction of multivariate scalar subdivision schemes,” Journal of Computational and Applied Mathematics, vol. 240, pp. 51–61, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. Charina and L. Romani, “Polynomial reproduction of multivariate scalar subdivision schemes with general dilation,” http://arxiv.org/abs/1211.3264.
  13. S. Li, “Vector subdivision schemes in (Lp(Rs))r(1p) spaces,” Science in China A: Mathematics, vol. 46, no. 3, pp. 364–375, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. D.-R. Chen, R.-Q. Jia, and S. D. Riemenschneider, “Convergence of vector subdivision schemes in Sobolev spaces,” Applied and Computational Harmonic Analysis, vol. 12, no. 1, pp. 128–149, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. V. Strela, Multiwavelets: theory and applications [Ph.D. thesis], Citeseer, 1996.
  16. B. Han and Q. Mo, “Multiwavelet frames from refinable function vectors,” Advances in Computational Mathematics, vol. 18, no. 2–4, pp. 211–245, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. C. K. Chui and J.-A. Lian, “A study of orthonormal multi-wavelets,” Applied Numerical Mathematics, vol. 20, no. 3, pp. 273–298, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. B. Han, “Approximation properties and construction of Hermite interpolants and biorthogonal multiwavelets,” Journal of Approximation Theory, vol. 110, no. 1, pp. 18–53, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet